# SDR DALA1112419877

- Difficulty date: February 10, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 60A UNDERSIDE SUPPORTS ARE CRACKED AT EDGES.  REMOVED UNDERSIDE SUPPORTS CRACKED ON FLOOR PANEL 60A IAW DC9 SRM 51-30-2, PG 28.  HAT CHANNELS FOUND TO BE OUT OF LIMITS.  OK TO FABRICATE IAW NWA DC9 SRM 53-05, PG 9.  HAT CHANNELS IAW NWA DC9 SRM 51-10-1.  FABRICATED TREATED, PRIMED, IAW NWA DC9 SRM 51-10-3.  INSTALLED HAT CHANNELS ON FLOOR PANEL WITH RIVETS IAW DC9 SRM 51-30-2, PG 28.
